DOI 10.1016/s0736-4679(99)00194-8
Thyrotoxic periodic paralysis and intravenous propranolol in the emergency setting.
Аннотация
A 27-year-old male of Malaysian descent presented to the Emergency Department (ED) with rapidly progressive flaccid paralysis that quickly compromised his respiratory effort. The patient was found to have a serum potassium of 1.9 meq/L, and was diagnosed as having an acute paralytic episode secondary to thyrotoxic periodic paralysis. The paralytic attack was aborted with a combination of potassium replacement and parenteral propranolol in large doses. We report the use of a rarely described, yet possibly more effective, therapy for an acute attack of thyrotoxic periodic paralysis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.